Prior estimates of first derivatives for two-dimensional linear strongly elliptic systems and elliptic mappings
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Boundary value problems of mathematical physics. Part 4, Tome 92 (1966), pp. 182-191
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1966_92_a11,
author = {A. P. Oskolkov},
title = {Prior estimates of first derivatives for two-dimensional linear strongly elliptic systems and elliptic mappings},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {182--191},
year = {1966},
volume = {92},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1966_92_a11/}
}
TY - JOUR AU - A. P. Oskolkov TI - Prior estimates of first derivatives for two-dimensional linear strongly elliptic systems and elliptic mappings JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1966 SP - 182 EP - 191 VL - 92 UR - http://geodesic.mathdoc.fr/item/TM_1966_92_a11/ LA - ru ID - TM_1966_92_a11 ER -
%0 Journal Article %A A. P. Oskolkov %T Prior estimates of first derivatives for two-dimensional linear strongly elliptic systems and elliptic mappings %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 1966 %P 182-191 %V 92 %U http://geodesic.mathdoc.fr/item/TM_1966_92_a11/ %G ru %F TM_1966_92_a11
A. P. Oskolkov. Prior estimates of first derivatives for two-dimensional linear strongly elliptic systems and elliptic mappings. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Boundary value problems of mathematical physics. Part 4, Tome 92 (1966), pp. 182-191. http://geodesic.mathdoc.fr/item/TM_1966_92_a11/